Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Orange spots in underwear. Why would these appear?

Under the use of a black light and orange tinted eye wear , I ve found many orangey, spots, smears, and dots in my husband s underwear. There is no smell of sex in any way but I m curious as to why he would have these when urine stains tend to be more yellow or a whitish color. He doesn t take muti- vitamins or any type of medications whatsoever, and he swears that he s always been faithful, however these same colored stains also appear on his underwear even after he and I have been intimate.
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  559
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

Orange spots in underwear can be many things and one of the most important issues is the fact the your husband may be dehydrated. It could also be that you are overreacting to a certain color compared with another. If you are suspicious about your husband's sexual activity please consult a psychiatrist or use marital counselors who can help you with the same. However, it might be better first to discuss it with your husband. I hope this helps.

Take care and have a lovely day!
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor